# SDR WX0A2022091674244

- Difficulty date: August 28, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 33,838 hours, 24,039 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC: 9000-0008  RH AFT DOOR COUOUT EMERGENCY SIGN LENS BROKEN / RH AFT DOOR CUTOUT EMERGENCY SIGN LENS REPLACED IAW AMM 33-51-13-400-001-A"
